Distributional solutions of the Beltrami equation

A. L. Baisón, A. Clop, J. Orobitg

Research output: Contribution to journalArticleResearch

Abstract

© 2018 Elsevier Inc. We study the distributional solutions to the (generalized) Beltrami equation under Sobolev assumptions on the Beltrami coefficients. In this setting, we prove that these distributional solutions are true quasiregular maps and they are smoother than expected, that is, they have second order derivatives in Lloc1+ε, for some ε>0.
Original languageEnglish
Pages (from-to)1081-1094
JournalJournal of Mathematical Analysis and Applications
Volume470
Issue number2
DOIs
Publication statusPublished - 15 Feb 2019

Keywords

  • Beltrami operators
  • Beltrami's equation
  • Distributional solution
  • Quasiconformal mapping

Fingerprint Dive into the research topics of 'Distributional solutions of the Beltrami equation'. Together they form a unique fingerprint.

  • Cite this